比較言語学における数学的方法  [in Japanese] A Mathematical Method for Comparative Linguistics  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • 北星学園大学経済学部北星論集 = Hokusei review, the School of Economics

    北星学園大学経済学部北星論集 = Hokusei review, the School of Economics 56(2), 121-135, 2017-03

    北星学園大学

Codes

  • NII Article ID (NAID)
    120006247467
  • NII NACSIS-CAT ID (NCID)
    AN10040982
  • Text Lang
    JPN
  • Article Type
    Departmental Bulletin Paper
  • Journal Type
    大学紀要
  • ISSN
    0289-3398
  • NDL Article ID
    028283214
  • NDL Call No.
    Z22-1270
  • Data Source
    NDL  IR 
Page Top